Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS Denver/Boulder, CO

July 19, 2013Logan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 19, 2013, 12:25 PM MDT for Logan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 12:25 PM MDT (18:25 UTC)
Expired
Jul 19, 2013, 3:30 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Logan County, CO

The radar

The Denver radar (KFTG), 145 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 6.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WGUS55 KBOU 191825
FFWBOU
COC075-192130-
/O.NEW.KBOU.FF.W.0010.130719T1825Z-130719T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1225 PM MDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 330 PM MDT

* AT 1224 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS UP TO 4 INCHES 
  OF RAIN HAVE FALLEN SOUTHEAST OF STERLING. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STERLING AND ATWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4063 10310 4044 10309 4044 10326 4063 10326

$$

RPK
4 follow-up statements
232 
WGUS75 KBOU 191856
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1245 PM MDT FRI JUL 19 2013

COC075-192130-
/O.CON.KBOU.FF.W.0010.000000T0000Z-130719T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
1245 PM MDT FRI JUL 19 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTH CENTRAL LOGAN COUNTY...

AT 1255 PM MDT...A WEATHER SPOTTER REPORTED UP TO 3 FEET OF STANDING 
WATER IN STERLING DUE TO VERY HEAVY RAINFALL. FLASH FLOODING IS 
ALREADY OCCURRING. 

DOPPLER RADAR INDICATES THAT 1 TO NEARLY 5 INCHES OF RAIN HAVE 
FALLEN IN THE WARNED AREA THE PAST 1.5 HOURS.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...STERLING AND 
ATWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4063 10310 4044 10309 4044 10326 4063 10326

$$

TH
908 
WGUS75 KBOU 191857 CCA
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1255 PM MDT FRI JUL 19 2013

COC075-192130-
/O.CON.KBOU.FF.W.0010.000000T0000Z-130719T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
1255 PM MDT FRI JUL 19 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTH CENTRAL LOGAN COUNTY...

AT 1255 PM MDT...A WEATHER SPOTTER REPORTED UP TO 3 FEET OF STANDING 
WATER IN STERLING DUE TO VERY HEAVY RAINFALL. FLASH FLOODING IS 
ALREADY OCCURRING. 

DOPPLER RADAR INDICATES THAT 1 TO NEARLY 5 INCHES OF RAIN HAVE 
FALLEN IN THE WARNED AREA THE PAST 1.5 HOURS.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...STERLING AND 
ATWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4063 10310 4044 10309 4044 10326 4063 10326

$$

TH
250 
WGUS75 KBOU 192011
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
209 PM MDT FRI JUL 19 2013

COC075-192130-
/O.CON.KBOU.FF.W.0010.000000T0000Z-130719T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
209 PM MDT FRI JUL 19 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTH CENTRAL LOGAN COUNTY...

AT 2 PM MDT...THE THUNDERSTORMS THAT PRODUCED HEAVY RAIN HAD 
DECREASED IN INTENSITY AND SHIFTED SOUTH OF LOGAN COUNTY. LIGHT RAIN 
REMAINED OVER SOUTH CENTRAL LOGAN COUNTY.

DOPPLER RADAR ESTIMATED THAT 2 TO 5.5 INCHES OF RAIN FELL FROM 
SOUTHERN STERLING TO THE LOGAN-WASHINGTON COUNTY BORDER EARLIER THIS 
AFTERNOON. THE HEAVIEST RAINFALL WAS ALONG COUNTY ROAD 47.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...STERLING AND 
ATWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. 

&&

LAT...LON 4063 10310 4044 10309 4044 10326 4063 10326

$$

TH
290 
WGUS75 KBOU 192126
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT FRI JUL 19 2013

COC075-192135-
/O.EXP.KBOU.FF.W.0010.000000T0000Z-130719T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
325 PM MDT FRI JUL 19 2013

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL LOGAN COUNTY WILL EXPIRE
AT 330 PM MDT...

THUNDERSTORMS ARE MOVING OUT OF THE AREA AND THE HEAVY RAIN HAS 
ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 4063 10310 4044 10309 4044 10326 4063 10326

$$

TH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 10:08 AM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 19, 10:08 AM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1008 AM MDT FRI JUL 19 2013

.UPDATE...ONLY MINOR ADJUSTMENTS AT THIS TIME. SHOWERS AND TSTMS
OVER THE NORTHEAST PLAINS THIS MORNING WILL PERSIST INTO THE EARLY
AFTERNOON....WITH SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE
MOUNTAINS AND FOOTHILLS AROUND 18Z. HRRR RUNS OFFERING DIFFERING
SOLUTIONS REGARDING THE COVERAGE AND INTENSITY OF THE STORMS OVER
THE FOOTHILLS THIS AFTERNOON SO WILL NOT CHANGE ANY ANYTHING
REGARDING THE FLASH FLOOD WATCH AT THIS TIME. SINCE THE BURN AREAS
ALREADY GOT A GOOD DOSE OF RAINFALL YESTERDAY...THAT REASON ALONE
WILL JUSTIFY THE WATCH. SOME SOLUTIONS SUPPORT THE FLASH FLOOD
WATCH WHILE OTHERS ARE DRIER. HARD TO SAY AT THIS POINT...SO WILL
JUST HAVE TO MONITOR HOW THINGS DEVELOP.

&&

.AVIATION...SFC WINDS BECOMING NNELY AT THIS TIME SO TREND IN THE
WIND FCST STILL LOOKS ON TRACK. NO CHANGE REGARDING THE TIMING OF
TSTMS THIS AFTN AND EVENING AT THIS TIME. IF HEAVY RAIN DEVELOPS
WITH TSTMS THEN BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 317 AM MDT FRI JUL 19 2013/

SHORT TERM...WATER VAPOR LOOP SHOWS UPPER LEVEL MOISTURE PLUME
SHIFTING VERY SLOWLY SOUTHWARD ACROSS THE FORECAST AREA EARLY THIS
MORNING. MEANWHILE...LAST NIGHTS PERSISTENT CONVECTION HAS LEFT
BEHIND A MESOSCALE CONVECTIVE VORTEX...OR MCV...OVER NORTHERN
WELD COUNTY... CREEPING EASTWARD. MCVS ARE QUITE RARE AROUND
HERE...BUT CAN SERVE TO SPARK CONVECTION ON THE DOWNSHEAR...OR
SOUTH/SOUTHEAST SIDE IN THIS CASE. HARD TO SAY EXACTLY WHERE THIS
FEATURE WILL BE BY THE TIME WE REACH CONVECTIVE TEMPS...BUT SHOULD
BE SOMEWHERE IN NORTHEAST COLORADO.

OTHERWISE...AS THE WATER VAPOR PLUME CONTINUES TO SHIFT SOUTHWARD
THIS WILL BRING A BETTER CHANCE OF STORMS TO THE DENVER METRO
AREA/I-70 CORRIDOR/POINTS SOUTHWARD THIS AFTERNOON. WE COULD SEE A
FEW SHOWERS LINGER THIS MORNING AS WELL...BUT CONVECTIVE STORMS
WILL LIKELY INITIATE IN/NEAR THE FRONT RANGE AND DOWNSHEAR SIDE OF
THE MCV BY LATE MORNING/NOON HOUR AS CONVECTIVE TEMPS ARE
REACHED. POTENTIAL FOR HEAVY RAIN WILL BE THERE ESPECIALLY WITH
THE HIGHEST PRECIPITABLE WATER PLUME SHIFTING SOUTHWARD TODAY.
WHILE THE NORTHERN PORTIONS COULD SEE SOME DRYING AND EVEN
SUBSIDENCE ON THE UPSHEAR SIDE OF THE MCV...ENOUGH FACTORS
MENTIONED IN HYDROLOGY SECTION BELOW TO WARRANT A FLASH FLOOD
WATCH FOR THE FOOTHILLS WITH MAIN THREAT ONCE AGAIN FOR THE BURN
SCARS. COULD SEE RAINFALL RATES OF 1-1.5 INCHES IN 45 MINUTES
FROM THE STRONGEST STORMS. EXPECT THINGS TO WIND DOWN FAIRLY
QUICKLY THIS EVENING WITH SOME DRYING NOTED MOVING IN FROM THE
NORTH/NORTHWEST.

LONG TERM...A SLIGHT INCREASE IN NORTHWESTERLY FLOW ALOFT IS
EXPECTED SATURDAY ALONG WITH A THETA E RIDGE ACROSS EASTERN
COLORADO. CAPE VALUES OF BETWEEN 1000-1500 J/KG WILL BE FOUND OVER
FAR NORTHEASTERN COLORADO. THIS WILL ALL COMBINE TO BRING A SLIGHT
CHANCE OF SEVERE STRENGTH STORMS OVER THIS AREA.
ELSEWHERE...ENOUGH MOISTURE WILL BE AROUND TO ALLOW FOR ISOLATED
TO SCATTERED THUNDERSTORM ACTIVITY. MOISTURE WILL BE ON THE
DECREASE OVER TODAY HOWEVER...SO FLOODING CONCERNS ARE A LOT LESS.
TEMPERATURES WILL BE WARMING A FEW DEGREES AS THE UPPER HIGH OVER
NEVADA CIRCULATES WARMER AIR AROUND INTO THE STATE.

SUNDAY THROUGH THURSDAY WILL FEATURE THE UPPER HIGH OVER NEVADA TO
BEGIN TO MIGRATE BACK EAST. THIS WILL BRING AN OVERALL WARMING
PATTERN. SUNDAY AND MONDAY WILL BE MOSTLY DRY EXCEPT A FEW
POSSIBLE STORMS OVER THE HIGH COUNTRY. THEN A WEAK SHORTWAVE
COMING DOWN OUT OF THE NORTHERN ROCKIES MAY PUSH A COOL FRONT
DOWN THE LEE SIDE OF THE ROCKIES TO BRING A BRIEF RESPITE FROM THE
WARM AND DRY PATTERN. HOWEVER...MODELS DISAGREEING IF THIS FRONT
WILL MAKE IT INTO CO...FOR NOW WILL TREND THE FORECAST TO BRING IT
IN WITH COOLER TEMPS AND SLIGHT CHANCE OF STORMS FOR THE PLAINS
ON TUESDAY AND AREA WIDE WEDNESDAY.

FOR THURSDAY...IT LOOKS LIKE THE UPPER LOW WHICH RETROGRADED FROM
WEST VIRGINIA ALL THE WAY TO ITS CURRENT POSITION OVER SONORA,
MEXICO WILL CONTINUE ITS PATH WEST...THEN GET PULLED NORTH AROUND
THE UPPER HIGH. THEN ITS PROGGED TO MOVE EAST ONSHORE AND BRING
MORE MOISTURE OUR WAY FOR THURSDAY. HAVE POPS ACROSS THE FORECAST
AREA TO ACCOUNT FOR THIS.

AVIATION...STORM THREAT IS A LITTLE HIGHER TODAY GIVEN THE ABOVE
MENTIONED FACTORS SO WILL LIKELY NEED TEMPO TSRA AND GUSTY VRB
WINDS TO 35 KTS FOR A FEW HOURS THIS AFTERNOON. MAIN THREAT SHOULD
BE 20Z-01Z WITH STORMS SHIFTING SOUTH OF THE FRONT RANGE AIRPORTS
01Z-04Z. BRIEF IFR/MVFR CONDITIONS POSSIBLE WITH THE STRONGEST
STORMS. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT.

HYDROLOGY...LOWER LIFTING CONDENSATION LEVELS AND RESULTANT
DEEPER WARM CLOUD DEPTH NEAR 1500 METERS MEANS MORE EFFICIENT
RAINERS POSSIBLE TODAY. AS A RESULT...HAVE OPTED FOR A FLASH FLOOD
WATCH FOR THE FRONT RANGE FOOTHILLS WITH MAIN THREAT OF FLASH
FLOODING ONCE AGAIN FOR THE BURN SCARS. COULD SEE RAINFALL RATES
OF 1-1.5 INCHES IN 45 MINUTES FROM THE STRONGEST STORMS. EXPECT
THINGS TO WIND DOWN BY 7-8 PM THIS EVENING WITH SOME DRYING NOTED
MOVING IN FROM THE NORTH/NORTHWEST. THERE IS A CHANCE OF
SUBSIDENCE AND DRYING MOVING IN A LITTLE EARLIER FOR THE NORTHERN
FRONT RANGE BURN SCARS INCLUDING HIGH PARK AND FOURMILE...BUT
STILL ENOUGH THREAT ESPECIALLY CONSIDERING RAINFALL YESTERDAY AND
ANTECEDENT CONDITIONS TO WARRANT A WATCH AT THIS TIME.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR COZ035-036.

&&

SHORT TERM...COOPER
LONG TERM....D-L
AVIATION...COOPER
Hazardous weather outlook, Jul 19, 10:45 AM MDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1045 AM MDT FRI JUL 19 2013

COZ030>051-201645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1045 AM MDT FRI JUL 19 2013

...FLASH FLOOD WATCH FOR FRONT RANGE FOOTHILLS UNTIL 8 PM MDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE DEVELOPING INTO THE AFTERNOON.
THE STORMS WILL BE SLOW MOVING AND ABUNDANT MOISTURE IN THE
ATMOSPHERE WILL LEAD TO LOCALLY HEAVY RAINFALL FROM STORMS. THERE
WILL BE A RISK OF FLASH FLOODING AND ROCK SLIDES...MAINLY IN THE
FRONT RANGE BURN SCARS. STRONGER STORMS TODAY WILL BE CAPABLE OF
PRODUCING 1 TO 1.5 INCHES OF RAIN IN 45 MINUTES. THE STORMS ARE
EXPECTED TO DECREASE FROM NORTH TO SOUTH ACROSS THE AREA LATE THIS
AFTERNOON AND EVENING.

DAYTIME HEATING COMBINED WITH A DEEP MOISTURE PLUME OVER COLORADO
WILL LEAD TO THE THUNDERSTORMS AND THREAT OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND
EVENING. A FEW STORMS COULD BECOME SEVERE OVER THE FAR NORTHEAST
PLAINS...WITH LARGE HAIL AND STRONG WINDS THE MAIN CONCERNS.

HIGH PRESSURE WILL BUILD OVER THE AREA SUNDAY AND MONDAY WITH DRIER
AND WARMER CONDITIONS PREVAILING. A COUPLE OF WEATHER DISTURBANCES
WILL MOVE ACROSS THE REGION TUESDAY THROUGH THURSDAY WITH COOLER
AIR AND AN INCREASE IN MOISTURE. THIS WILL LEAD TO A BETTER CHANCE
FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...ANY REPORTS OF SIGNIFICANT RAINFALL OR FLOODING WILL BE
APPRECIATED.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 4:19 AM MDTFlash Flood WatchBOUBoulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more12 hr
Jul 19, 11:40 AM MDTAreal Flood AdvisoryBOULogan95 min
Jul 19, 1:02 PM MDTAreal Flood AdvisoryBOUWashington88 min
Jul 19, 2:09 PM MDTAreal Flood AdvisoryBOUWashington96 min
Jul 19, 2:36 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jul 19, 3:04 PM MDTSpecial Weather StatementBOULincoln26 min
Jul 19, 3:54 PM MDTSpecial Weather StatementBOULincoln21 min
Jul 19, 4:58 PM MDTAreal Flood AdvisoryBOUWashington92 min

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.